Alert archive / New York / Flash Flood Warnings in 2011
Flash Flood Warning 95, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Sep 7, 2011, 4:34 PM EDT for 4 counties in New York. It was in force for 12 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2011, 4:34 PM EDT (20:34 UTC)
- Expired
- Sep 8, 2011, 4:30 AM EDT
- In force
- 12 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cayuga County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY
The radar
The Ft Drum radar (KTYX), 68 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 6:30 PM EDT | FLASH FLOOD | Rome, NY | STREET FLOODING OF ERIE BLVD WAS FLOODED AND THERE WAS 6 INCHES OF WATER OVER 3RD STREET IN ROME |
| Sep 7, 7:42 PM EDT | FLASH FLOOD | Chadwicks, NY | A MOBILE HOME PARK IN CHADWICKS IS BEING EVACUATED. |
| Sep 7, 9:33 PM EDT | FLASH FLOOD | Utica, NY | THE SAQUOIT CREEK AT THE INTERSECTION OF SUNNYSIDE AND BROOKLINE DRIVES HAS EXCEEDED ITS BANKS AND IS CAUSING FLOODING ALONG BROOKLINE DRIVE AND ACROSS THE BRIDGEON GENESEE STREET ON THE UTICA NEW HARTFORD LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 116 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894
WGUS51 KBGM 072034
FFWBGM
NYC011-053-065-067-080230-
/O.NEW.KBGM.FF.W.0095.110907T2034Z-110908T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
434 PM EDT WED SEP 7 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MADISON COUNTY IN CENTRAL NEW YORK...
ONONDAGA COUNTY IN CENTRAL NEW YORK...
SOUTHERN CAYUGA COUNTY IN CENTRAL NEW YORK...
ONEIDA COUNTY IN CENTRAL NEW YORK...
* UNTIL 1030 PM EDT
* AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AUBURN...
CAMDEN...CANASTOTA...CICERO...LIVERPOOL...ROME...SYRACUSE AND
UTICA.
HEAVY RAIN WILL OVERSPREAD THE AREA LATE THIS AFTERNOON AND CONTINUE
THROUGH MID EVENING. RAINFALL TOTALS OF 2 TO 5 INCHES THROUGH THIS
EVENING WILL BE ENOUGH TO CAUSE RAPID FLOODING OF STREAMS...
CREEKS... URBANIZED AREAS...AND OTHER POOR DRAINAGE AREAS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4361 7511 4333 7507 4326 7515 4322 7506
4305 7521 4288 7519 4287 7525 4275 7529
4274 7589 4279 7590 4275 7628 4277 7673
4323 7631 4325 7627 4321 7622 4327 7620
4316 7589 4342 7585 4346 7570 4343 7552
$$
MSE2 follow-up statements
420
WGUS71 KBGM 080101
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
901 PM EDT WED SEP 7 2011
NYC011-053-065-067-080230-
/O.CON.KBGM.FF.W.0095.000000T0000Z-110908T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON NY-ONONDAGA NY-CAYUGA NY-ONEIDA NY-
901 PM EDT WED SEP 7 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
ONEIDA...SOUTHERN CAYUGA...ONONDAGA AND MADISON COUNTIES...
RAIN WILL CONTINUE THROUGH THIS EVENING... HEAVY AT TIMES. RAINFALL
TOTALS ACROSS THE AREA THROUGH 9 PM RANGE MOSTLY FROM 2 TO 4 INCHES.
ANOTHER 1 TO 3 INCHES ARE EXPECTED THROUGH EARLY THURSDAY MORNING...
AND FLOODING CONDITIONS ARE EXPECTED TO WORSEN THROUGH THE NIGHT.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4361 7511 4333 7507 4326 7515 4322 7506
4305 7521 4288 7519 4287 7525 4275 7529
4274 7589 4279 7590 4275 7628 4277 7673
4323 7631 4325 7627 4321 7622 4327 7620
4316 7589 4342 7585 4346 7570 4343 7552
$$
MSE270
WGUS51 KBGM 080226
FFWBGM
NYC011-053-065-067-080830-
/O.EXT.KBGM.FF.W.0095.000000T0000Z-110908T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1026 PM EDT WED SEP 7 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MADISON COUNTY IN CENTRAL NEW YORK...
ONONDAGA COUNTY IN CENTRAL NEW YORK...
SOUTHERN CAYUGA COUNTY IN CENTRAL NEW YORK...
ONEIDA COUNTY IN CENTRAL NEW YORK...
* UNTIL 430 AM EDT THURSDAY
* AT 1024 PM EDT... HEAVY RAIN AND FLASH FLOODING CONTINUES
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AUBURN...
BALDWINSVILLE... CHITTENANGO... CICERO... LIVERPOOL...
MORRISVILLE... ROME... SYRACUSE... AND UTICA.
HEAVY RAIN WILL CONTINUE OVERNIGHT. RAINFALL TOTALS IN THE WARNING
AREA THROUGH 10 PM RANGE FROM 2 TO 5 INCHES. ANOTHER 1 TO 3 INCHES
IS EXPECTED OVERNIGHT. FLOODING CONDITIONS WILL LIKELY WORSEN
OVERNIGHT.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4361 7511 4333 7507 4326 7515 4322 7506
4305 7521 4288 7519 4287 7525 4275 7529
4274 7589 4279 7590 4275 7628 4277 7673
4323 7631 4325 7627 4321 7622 4327 7620
4316 7589 4342 7585 4346 7570 4343 7552
$$
MSEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 4:30 PM EDT, 4 minutes earlier.
Area forecast discussion, Sep 7, 4:30 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
430 PM EDT WED SEP 7 2011
.SYNOPSIS...
HEAVY RAIN WILL CONTINUE OVERNIGHT...WITH MAJOR FLOODING
PERSISTING THROUGH AT LEAST THURSDAY. ALTHOUGH THE STEADIEST RAIN
SHOULD TAPER OFF BY THURSDAY AFTERNOON...THE CHANCE OF SHOWERS OR
THUNDERSTORMS WILL LINGER THROUGH WEEK'S END.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
4 PM UPDATE... BAD COMBO OF INGREDIENTS IN PLACE TO CONTINUE VERY
HVY RAINFALL THIS EVE. CLOSED UPPER LOW CONTINUES TO SPIN OVER THE
OH VLY...WITH A DEEP SRLY FETCH ALG THE ERN SEABOARD...ONLY ADDING TO THE
MOISTURE IN PLACE FROM THE REMAINS OF TS LEE. AS AN ADDITIVE
FACTOR...WATER VAPOR LOOPS SHOW TROP MOIST FROM DISTANT HURRICANE
KATIA...GETTING STEERED ALL THE WAY INTO THE +RA AREA...FROM THE
MID-ATL INTO NY/PA. THIS SYNOPTIC PATTERN RESEMBLES THE MAJOR
FLOOD EVENT FROM JUNE 2006...AND ALSO MATCHES THE LRG-SCALE
PATTERN FOR A "JET IN RIDGE" (ANTICYCLONIC JET CURVATURE) PRE
(PREDECESSOR RAIN EVENT).
BOTTOM LN...SIG MOIST FEED/+RA BAND CURRENTLY IN PLACE...IS NOT
LIKELY TO SHOW MUCH WEAKENING/MOVEMENT...TIL AT LEAST 06-09Z.
ANOTHER 2-4"+ IS LIKELY WITHIN THIS BAND. FLASH FLOODING/RIVER
FLOODING WILL BE MAJOR...WITH IMPACTS LASTING WELL PAST THIS
PD...AND THROUGH THE COMING DAYS.
UPDATED AS OF 12 NOON... MAJOR EVENT UNFOLDING ATTM...WITH BAND
OF +RA FEEDING UP THE I-81 CORRIDOR. CURRENT RADAR/SATELLITE
IMAGES AND MODEL PROGS SHOW LITTLE HOPE OF ANY RELIEF FOR THE NEXT
3-6 HRS...AT LEAST...WITH LONG FETCH OF MOISTURE FROM THE
GOMEX...AND ALSO KATIA WELL OFFSHORE...COMBINING WITH EXISTING
MOIST PLUME FROM THE REMNANTS OF LEE. WE ADJUSTED OUR QPF AXIS A
BIT TO THE E...AND ALSO UPPED THE MAGNITUDE...TO BETTER MATCH
RADAR TRENDS...AND GROUND TRUTH RAIN SPOTTER REPORTS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
415 UPDATE...WILL KEEP THIS BRIEF...WITH ONGOING SIG WX/FLOODING.
THE UPPER TROUGH/REMNANTS OF LEE...IS PROGGED BY OUR NWP SUITE TO
SLOWLY DECAY/DRIFT WWD FROM THE OH VLY...WHILE KATIA ACCELERATES
OFF TO THE NE...FURTHER OUT TO SEA. RESIDUAL MOIST/INSTAB SHOULD
RESULT IN SCTD CONVECTIVE DEVELOPMENT THU AFTN...WITH SIMILAR ON
FRI...ALTHOUGH PERHAPS SOMEWHAT LESS COVERAGE BY THIS TIME.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
LOW CONFIDENCE XTNDD PD AS WEAK UPR RDG TRIES TO HOLD OFF ADTNL
TROPICAL MOISTURE. GFS IS COMPLETELY DFRNT THAN THE ECMWF WITH A
FAST MVG NRN STREAM WV ON MON BRINGING BRIEF PD OF RAIN. FOR
NOW...HAVE LEANED TWRD THE ECMWF SOLN THAT KEEPS MOST OF THE
MOISTURE SOUTH OF THE REGION THRU THE PD. THIS AGREES BETTER WITH
THE PRVS FCST...AND SURROUNDING OFFICES. FLWD HPC GUID FOR TEMPS.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
FCST AREA BETWEEN TWO LRG UPR LOWS WHICH ARE PUSHING MOISTURE UP
AND INTO THE AREA. WILL XPCT CONTD MVFR AND IFR CONDS IN RAIN THRU
00Z...FLWD BY LGTR RAIN BUT CONTD LOW CONDS OVRNGT WITH CONTD HIGH
AVBL MOISTURE. NO REAL IMPRVMT XPCTD THRU THE END OF THE PD AS
DEEP MOISTURE REMAINS IN THE AREA.
OUTLOOK...
WED NGT INTO THU NGT...MVFR AND IFR IN RAIN AND FOG.
FRI TO SUN...VFR/MVFR WITH SEMITROPICAL MOISTURE STILL HERE AND
SOME SHOWERS.
&&
.HYDROLOGY...
420 PM UPDATE... RAINFALL FROM TODAY SO FAR (3-6")...WITHIN
THE HEAVIER PCPN BAND...PLUS ADDITIONAL EXPECTED QPF THROUGH
06-12Z...IS NOW EXPECTED TO PRODUCE MAJOR/NEAR RECORD FLOODING IN
THE SUSQ BASIN. MDT-MAJ FLOODING IS FORESEEN ON THE UPPER
DEL...WITH ONLY SIG IN-BANKFUL RISES ON MUCH OF THE CHEMUNG.
OF COURSE...FLASH FLOODING IS QUITE SUBSTANTIAL...AND ONGOING FOR
MOST OF THE CWA.
EMBEDDED CONVECTIVE ELEMENTS COMING NWD FROM PA...WILL ONLY ADD TO
THE FLOOD MISERY LATE THIS AFTN/EVE.
REFER TO THE LATEST FLOOD WARNINGS FOR SPECIFIC RIVER PT INFO
(ALBFLWBGM)...AND FLASH FLOOD WARNINGS/EMERGENCIES FOR FLASH FLOOD
INFO (ALBFFWBGM).
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ038>040-043-044-
047-048-072.
NY...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NYZ009-015>018-
022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ
LONG TERM...DGM
AVIATION...DGM/SLI
HYDROLOGY...MLJHazardous weather outlook, Sep 7, 4:32 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 432 PM EDT WED SEP 7 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-082045- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 432 PM EDT WED SEP 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED...AT LEAST THROUGH TONIGHT. MJ
In the hours before
Local storm report, Sep 7, 2:18 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
218 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM FLASH FLOOD CONYNGHAM 40.99N 76.06W
09/06/2011 LUZERNE PA EMERGENCY MNGR
NESCOPEK CREEK COMING OUT OF ITS BANKS IN SEVERAL
LOCATIONS
0234 AM FLASH FLOOD WILKES-BARRE 41.25N 75.88W
09/07/2011 LUZERNE PA EMERGENCY MNGR
WIDESPREAD FLOODING WITH SOME EVACUATIONS BEGINNING
0530 AM FLOOD CALLICOON 41.77N 75.05W
09/07/2011 SULLIVAN NY 911 CENTER
WATER OVER ROUTE 52 IMPASSABLE
0912 AM FLASH FLOOD 1 S LITTLE MEADOWS 41.98N 76.13W
09/07/2011 SUSQUEHANNA PA EMERGENCY MNGR
BOLLES HILL RD HAS WATER OVER A BRIDGE
1007 AM FLASH FLOOD SMITHBORO 42.03N 76.40W
09/07/2011 TIOGA NY PUBLIC
SMITH CREEK RO AND SULPHER SPRINGS RD HAVE WATER OVER
THEM AND IMPASSABLE.
1011 AM FLASH FLOOD APALACHIN 42.07N 76.17W
09/07/2011 TIOGA NY PUBLIC
WATER OVER STREETS AND RUNNING THROUGH PEOPLES YARDS.
1028 AM HEAVY RAIN 1 SE NORTH FENTON 42.23N 75.78W
09/07/2011 M1.30 INCH BROOME NY TRAINED SPOTTER
1031 AM FLASH FLOOD BINGHAMTON 42.10N 75.91W
09/07/2011 BROOME NY PUBLIC
NUMEROUS STREETS AND ROADS FLOODED AND CLOSE. DEEP
PONDING OF WATER IN UNDERPASSED. THIS INCLUDE THE ENTIRE
TRIPLE CITIES AREA.
1048 AM FLASH FLOOD FALLSBURG 41.73N 74.62W
09/07/2011 SULLIVAN NY EMERGENCY MNGR
EVACUTIONS OF 300 HOME NEAR FALLSBURG.
1054 AM FLASH FLOOD 1 S CASTLE CREEK 42.22N 75.92W
09/07/2011 BROOME NY PUBLIC
BROOKS RD FLOODED NEAR FOX RD.
1100 AM FLASH FLOOD 1 W GLEN CASTLE 42.18N 75.93W
09/07/2011 BROOME NY TRAINED SPOTTER
WEST CHENANGO RD FLOODED NEAR RT 11.
1101 AM FLASH FLOOD COVENTRY 42.32N 75.63W
09/07/2011 CHENANGO NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED.
1103 AM FLASH FLOOD 1 NNE OWEGO 42.12N 76.26W
09/07/2011 TIOGA NY PUBLIC
LISLE RD NEAR GARY HUNT RD WATER OVER THE ROAD.
1112 AM FLASH FLOOD GREENE 42.33N 75.77W
09/07/2011 CHENANGO NY 911 CENTER
COUNTY RD 32 IN GREENE TWP. CLOSED DUE TO WATER OVER
THE RD.
1114 AM FLASH FLOOD 1 E NICHOLS 42.02N 76.35W
09/07/2011 TIOGA NY TRAINED SPOTTER
EAST RIVER RD FLOODED AT NICHOLS. WATER IN HOUSES ON
EAST RIVER RD NEAR LOUNSBERRY.
1130 AM FLASH FLOOD GREENE 42.33N 75.77W
09/07/2011 CHENANGO NY PUBLIC
STREAMS OVER ROADS AND BRIDGES.
1133 AM FLASH FLOOD NESCOPECK 41.05N 76.21W
09/07/2011 LUZERNE PA EMERGENCY MNGR
NESCOPEK CREEK FLOODING.
1136 AM FLASH FLOOD WINDHAM CENTER 41.96N 76.33W
09/07/2011 BRADFORD PA UNKNOWN
ROUTE 187 FLOODED.
1205 PM FLASH FLOOD FORKSTON 41.53N 76.13W
09/07/2011 WYOMING PA EMERGENCY MNGR
STREAMS OVER FLOWING BANKS. ROADS FLOODED.
1206 PM FLASH FLOOD TUNKHANNOCK 41.54N 75.95W
09/07/2011 WYOMING PA EMERGENCY MNGR
BOWMANS CREEK FLOODING. THREATENING A HOME.
1219 PM FLASH FLOOD OWEGO 42.10N 76.26W
09/07/2011 TIOGA NY 911 CENTER
NUMEROUS RDS CLOSED DUE TO STREAMS FLOODING OVER ROADS.
MAINLY SOUTHERN PART OF THE COUNTY.
1230 PM FLASH FLOOD WEST CORNERS 42.12N 76.07W
09/07/2011 BROOME NY NWS EMPLOYEE
NANTICOKE CREEK IS OUT OF ITS BANKS FLOODING
NEIGHBORHOOD ALONG RIVER DRIVE.
0105 PM FLASH FLOOD NEWARK VALLEY 42.22N 76.19W
09/07/2011 TIOGA NY TRAINED SPOTTER
NUMEROUS ROADS CLOSED DUE TO FLOODING. STREAMS OF THEIR
BANKS AND OVER BRIDGES.
0111 PM FLOOD BINGHAMTON 42.10N 75.91W
09/07/2011 BROOME NY AMATEUR RADIO
STATE OF EMERGENCY IN BROOME COUNTY. MAJOR FLOODING
OCCURRING ACROSS MANY SECTIONS OF THE COUNTY. ROADS
CLOSED. HOMES EVACUATED.
0123 PM FLASH FLOOD 3 NNW GLEN AUBREY 42.30N 76.03W
09/07/2011 BROOME NY 911 CENTER
LEEKVILLE RD WASHOUT
0202 PM FLOOD TOWANDA 41.77N 76.45W
09/07/2011 BRADFORD PA EMERGENCY MNGR
STATE OF EMERGENCY IN BRADFORD COUNTY. MAJOR FLOODING.
MANY ROADS CLOSED. EVACUATIONS.
0204 PM FLASH FLOOD LITTLE MEADOWS 41.99N 76.13W
09/07/2011 SUSQUEHANNA PA 911 CENTER
NATIONAL GUARD BEING CALLED IN TO RESCUE TRAPPED
RESIDENTS.
&&
EMGLocal storm report, Sep 7, 2:28 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD MONROETON 41.72N 76.47W
09/07/2011 BRADFORD PA PUBLIC
RTE 220...RTE 414 AND RT6 ARE ALL CLOSED DUE TO FLASH
FLOODING. THESE ARE ALL THE MAIN ROADS THROUGH
MONROETON.
&&
DJNLocal storm report, Sep 7, 3:25 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
325 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM FLASH FLOOD MAINE 42.20N 76.07W
09/07/2011 BROOME NY NWS EMPLOYEE
ROUTE 26 JUST NORTH OF THE TOWN OF
MAINE...APPROXIMATELY 3 FEET OF WATER WAS IN A COUNTRY
STORE AND JUST SOUTH OF MAINE... APPROXIMATELY 4 FEET OF
WATER OVER ROUTE 26
&&
MJNLocal storm report, Sep 7, 3:26 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
326 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLASH FLOOD CASTLE CREEK 42.23N 75.92W
09/07/2011 BROOME NY NWS EMPLOYEE
IN THE TOWN OF CASTLE CREEK ... CREEK IS WELL OVER BANK
AND IS FLOODING HOMES IN THE TOWN
&&
MJNLocal storm report, Sep 7, 3:39 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
339 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN MONROETON 41.72N 76.47W
09/07/2011 M3.65 INCH BRADFORD PA PUBLIC
RAINFALL FROM 8 AM TIO 3 PM
&&
MJNLocal storm report, Sep 7, 4:14 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
414 PM EDT WED SEP 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD BINGHAMTON 42.10N 75.91W
09/07/2011 BROOME NY PUBLIC
I-88 EAST BETWEEN EXIT 2 AND EXIT 3 IS CLOSED DUE TO A
LANDSLIDE WITH TREES INVOLVED.
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 10:27 PM EDT | Areal Flood Advisory | BGM | Sullivan | 6 hr |
| Sep 7, 4:52 AM EDT | Areal Flood Advisory | BGM | Sullivan | 7 hr |
| Sep 7, 5:37 AM EDT | River Flood Warning | BGM | Delaware, Sullivan | 16 hr |
| Sep 7, 6:01 AM EDT | River Flood Warning | BGM | Orange, Sullivan | 15 hr |
| Sep 7, 6:08 AM EDT | River Flood Warning | BGM | Delaware | 3 days |
| Sep 7, 6:08 AM EDT | River Flood Warning | BGM | Delaware | 57 hr |
| Sep 7, 7:49 AM EDT | Areal Flood Warning | BGM | Delaware | 6 hr |
| Sep 7, 8:38 AM EDT | Flash Flood Warning | BGM | Chemung, Tioga | 6 hr |
| Sep 7, 8:53 AM EDT | Flash Flood Warning | BGM | Broome | 6 hr |
| Sep 7, 9:02 AM EDT | Areal Flood Advisory | BGM | Schuyler, Steuben, Tompkins, Yates | 6 hr |
| Sep 7, 9:07 AM EDT | Areal Flood Advisory | BGM | Chenango, Cortland | 6 hr |
| Sep 7, 9:08 AM EDT | River Flood Warning | BGM | Delaware | 47 hr |
| Sep 7, 9:45 AM EDT | River Flood Warning | BGM | Broome | 5 days |
| Sep 7, 9:47 AM EDT | Flash Flood Warning | BGM | Chenango | 6 hr |
| Sep 7, 10:22 AM EDT | Areal Flood Advisory | BGM | Madison, Oneida, Otsego | 6 hr |
| Sep 7, 10:25 AM EDT | Areal Flood Warning | BGM | Delaware | 12 hr |
| Sep 7, 11:24 AM EDT | River Flood Warning | BGM | Broome | 4 days |
| Sep 7, 11:24 AM EDT | River Flood Warning | BGM | Broome, Tioga | 5 days |
| Sep 7, 11:24 AM EDT | River Flood Warning | BGM | Tioga | 5 days |
| Sep 7, 11:33 AM EDT | Flash Flood Warning | BGM | Broome, Tioga | 18 hr |
| Sep 7, 12:45 PM EDT | Flash Flood Warning | BGM | Chenango, Cortland, Otsego | 6 hr |
| Sep 7, 12:49 PM EDT | River Flood Warning | BGM | Orange | 8 hr |
| Sep 7, 1:31 PM EDT | Flash Flood Warning | BGM | Chenango | 6 hr |
| Sep 7, 1:38 PM EDT | Areal Flood Warning | BGM | Delaware | 6 hr |
| Sep 7, 2:18 PM EDT | River Flood Warning | BGM | Chenango, Delaware | 4 days |
| Sep 7, 2:25 PM EDT | Flash Flood Warning | BGM | Broome, Chemung, Chenango, Cortland, Otsego, Tioga | 18 hr |
| Sep 7, 3:42 PM EDT | River Flood Warning | BGM | Delaware | 60 hr |
| Sep 7, 3:42 PM EDT | River Flood Warning | BGM | Sullivan | 42 hr |
| Sep 7, 3:42 PM EDT | River Flood Warning | BGM | Sullivan | 40 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Tioga | 3 days |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Delaware, Otsego | 3 days |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Broome | 4 days |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Chenango | 59 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Chenango | 66 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Broome | 55 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Chenango, Otsego | 66 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Cortland | 55 hr |
| Sep 7, 3:59 PM EDT | River Flood Warning | BGM | Cortland | 29 hr |
| Sep 7, 4:28 PM EDT | Flash Flood Warning | BGM | Cayuga, Chemung, Schuyler, Seneca, Tioga, Tompkins | 12 hr |
| Sep 7, 4:29 PM EDT | Flash Flood Warning | BGM | Delaware | 4 hr |
| Sep 7, 4:42 PM EDT | Flash Flood Warning | BGM | Delaware | 4 hr |
| Sep 7, 6:22 PM EDT | River Flood Warning | BGM | Tompkins | 27 hr |
| Sep 7, 6:22 PM EDT | River Flood Warning | BGM | Madison, Oneida | 27 hr |
Nearby
Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.